# SDR CA980915004

- Difficulty date: June 21, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc AEIO360A1E
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 4353
- Condition: Failed
- Location: Engine
- Part time: 396 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING FLIGHT, THERE WAS AN EXCESSIVE DROP ON RIGHT HAND MAGNETO.  AIRCRAFT LANDED.  DURING GROUND RUN BY MAINTENANCE THE RT MAG FAILED.  RT MAG SIMULTANEOUSLY FIRING ON ALL 4 PLUGS.  RT MAG REPLACED WITH NEW UNIT.
